# SDR COMA2009032350102

- Difficulty date: March 20, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 20,835 hours, 17,162 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CHS RECEIVED GEAR UP DISAGREE, MAIN GEAR INDICATED CYCLING BETWEEN GREEN AND WHITE.  COMPLIED WITH QRH, EMERGENCY DECLARED, A/C RETURNED TO CHS LANDED SAFELY.  INSPECTED MAIN LANDING GEAR, FOUND RIGHT MAIN LANDING GEAR UPLOCK SENSOR OUT OF LIMITS.  ADJUSTED UPLOCK SENSOR, OPS CHECK GOOD.
